Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 6, Issue 1, 2012
Metadata
 

Super-exponential 2-dimensional Dehn functions
Josh Barnard, Noel Brady and Pallavi Dani
pp. 1–51
Abstract | Full-Text PDF (613 KB) | Metadata

Free products, orbit equivalence and measure equivalence rigidity
Aurélien Alvarez and Damien Gaboriau
pp. 53–82
Abstract | Full-Text PDF (324 KB) | Metadata

Hyperbolic alternating virtual link groups
Jens Harlander
pp. 83–96
Abstract | Full-Text PDF (244 KB) | Metadata

Pattern rigidity in hyperbolic spaces: duality and PD subgroups
Kingshook Biswas and Mahan Mj
pp. 97–123
Abstract | Full-Text PDF (287 KB) | Metadata

On the automorphisms of a graph product of abelian groups
Mauricio Gutierrez, Adam Piggott and Kim Ruane
pp. 125–153
Abstract | Full-Text PDF (331 KB) | Metadata

The fully residually $F$ quotients of $F *\langle x,y \rangle$
Nicholas W. M. Touikan
pp. 155–220
Abstract | Full-Text PDF (648 KB) | Metadata